JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PARAMETRIC GENERALIZED MIXED IMPLICIT QUASI-VARIATIONAL INCLUSIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PARAMETRIC GENERALIZED MIXED IMPLICIT QUASI-VARIATIONAL INCLUSIONS
Park, Jong-Yeoul; Jeong, Jae-Ug;
  PDF(new window)
 Abstract
An existence theorem for a new class of parametric generalized mixed implicit quasi-variational inclusion problems is established in Hilbert spaces. Further, we study the behavior and sensitivity analysis of the solution set in this class of parametric variational inclusion problems.
 Keywords
sensitivity analysis;resolvent operator;Hilbert space;monotone operator;
 Language
English
 Cited by
 References
1.
S. Adly, Perturbed algorithms and sensitivity analysis for a general class of variational inclusions, J. Math. Anal. Appl. 201 (1996), no. 2, 609-630 crossref(new window)

2.
R. P. Agarwal, Y. J. Cho, and N. J. Huang, Sensitivity analysis for strongly nonlinear quasi-variational inclusions, Appl. Math. Lett. 13 (2000), no. 6, 19-24

3.
S. Dafermos, Sensitivity analysis in variational inequalities, Math. Oper. Res. 13 (1995), no. 3, 421-434 crossref(new window)

4.
X. P. Ding and C. L. Luo, On parametric generalized quasi-variational inequalities, J. Optim. Theory Appl. 100 (1999), no. 1, 195-205 crossref(new window)

5.
T. C. Lim, On fixed point stability for set-valued contractive mappings with application to generalized differential equations, J. Math. Anal. Appl. 110 (1985), no. 2, 436-441 crossref(new window)

6.
R. N. Mukherjee and H. L. Verma, Sensitivity analysis of generalized variational inequalities, J. Math. Anal. Appl. 167 (1992), no. 2, 299-304 crossref(new window)

7.
S. B. Nadler, Multi-valued contraction mappings, Pacific J. Math. 30 (1969), no. 1, 475-485 crossref(new window)

8.
M. A. Noor, General algorithm and sensitivity analysis for variational inequalities, Journal of Applied Mathematics and Stochastic Analysis 5 (1992), 29-42 crossref(new window)

9.
M. A. Noor and K. I. Noor, Sensitivity analysis for quasi-variational inclusions, J. Math. Anal. Appl. 236 (1999), 290-299 crossref(new window)

10.
J. Y. Park and J. U. Jeong, Parametric generalized mixed variational inequalities, Appl. Math. Lett. 17 (2004), 43-48 crossref(new window)

11.
D. Pascali and S. Sburlan, Nonlinear Mappings of Monotone Type, Sijthoff and Noordhoff, Romania, 1978

12.
Salahuddin, Parametric generalized set-valued variational inclusions and resolvent equations, J. Math. Anal. Appl. 298 (2004), no. 1, 146-156 crossref(new window)

13.
N. D. Yen, Lipschitz continuity of solution of variational inequalities with a parametric polyhedral constraint, Math. Oper. Res. 20 (1995), no. 3, 695-708 crossref(new window)